# SDR IPXA2023051693253

- Difficulty date: April 26, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 29,712 hours, 20,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N6603506
- Part serial: NA
- Condition: Corroded
- Location: Sta 1436
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AFT CARGO DOOR STA 1436 LOWERE INTERIOR ANGLE HAS CORROSIONREMOVED DAMAGED FRAME WEB. INSTALLED NEW FRAME WEB IAW BOEING DWG 146N6603 AND SRM 51-40-02-0G
